# SDR JJBA2021080527014

- Difficulty date: April 27, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,989 hours, 27,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH SIDE CROSS MEMBER FLOOR SUPPORT IS CORRODED AT F58+8" AND Y-8". REMOVED AND REPLACED LH FLOOR CROSS MEMBER SUPPORT AT F 58=8 AND Y-8.
